MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DISC ULNA E+ BEARING KIT

ENCORE MEDICAL L.P. DJO SURGICAL; DISC ULNA E+ BEARING KIT
Catalog Number 540-01-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to broken ulna.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2019-00498; 114800, s801 - device cracked/broke, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2020-00954; 114803, s801 - device cracked/broke, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
DISC ULNA E+ BEARING KIT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21612871
Report Number1644408-2025-00341
Device Sequence Number7922556
Product Code JDC
UDI-Device Identifier00190446254553
UDI-Public00190446254553
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K051975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2024
Device Catalogue Number540-01-001
Device Lot Number838W1012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
540-00-000 LOT: 84174
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR
Patient SexFemale